# SDR UALA2011042702051

- Difficulty date: April 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 67,437 hours, 25,199 cycles
- Engine: Iae V2527A5
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2745711P
- Part serial: 943
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR DID NOT EXTEND USING ALTERNATE GEAR SWITCH.  ON 2ND ATTEMPT HAD RT MAIN BUT STILL NO LEFT.  REPLACED LT MLG DOOR ACTUATOR IAW MM.  LEAK AND OPS CHECK GOOD IAW MM.  PERFORMED ALTERATE EXTENSION SYSTEM TEST IAW MM.  TEST GOOD.
